| Model Number |
AZURION 7 B20 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that when using the smartmask function during a procedure, the images appeared noisy and displayed artifacts.The scan was repeated to obtain better images.No harm was reported to philips.Philips has started an investigation of this complaint.